BibTeX record journals/ipl/NikolopoulosNR04

download as .bib file

@article{DBLP:journals/ipl/NikolopoulosNR04,
  author       = {Stavros D. Nikolopoulos and
                  Christos Nomikos and
                  Panos Rondogiannis},
  title        = {A limit characterization for the number of spanning trees of graphs},
  journal      = {Inf. Process. Lett.},
  volume       = {90},
  number       = {6},
  pages        = {307--313},
  year         = {2004},
  url          = {https://doi.org/10.1016/j.ipl.2004.03.001},
  doi          = {10.1016/J.IPL.2004.03.001},
  timestamp    = {Fri, 26 May 2017 22:54:40 +0200},
  biburl       = {https://dblp.org/rec/journals/ipl/NikolopoulosNR04.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics